Proceedings of the Japan Academy, Series A, Mathematical Sciences

Quadratic forms and elliptic curves, III

Ken Ono and Takashi Ono

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 72, Number 9 (1996), 204-205.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510211

Digital Object Identifier
doi:10.3792/pjaa.72.204

Mathematical Reviews number (MathSciNet)
MR1434686

Zentralblatt MATH identifier
0877.14022

Citation

Ono, Ken; Ono, Takashi. Quadratic forms and elliptic curves, III. Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), no. 9, 204--205. doi:10.3792/pjaa.72.204. https://projecteuclid.org/euclid.pja/1195510211


Export citation

References

See also

  • Part I: Takashi Ono. Quadratic forms and elliptic curves. Proc. Japan Acad. Ser. A Math. Sci., Volume 72, Number 7 (1996), 157--159.
  • Part II: Takashi Ono. Quadratic forms and elliptic curves, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 72, Number 8 (1996), 194--196.
  • Part IV: Takashi Ono. Quadratic forms and elliptic curves, IV. Proc. Japan Acad. Ser. A Math. Sci., Volume 73, Number 6 (1997), 105--107.